Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 1,     Spring 2003

 

PATTERN FORMATION IN A SIS EPIDEMIOLOGICAL MODEL
GUSTAVO CARRERO AND MARCOS LIZANA

Abstract. In the present paper we study the effect of the diffusion on the stability of the endemic equilibrium in a SIS epidemiological model with disease-induced mortality and nonlinear incidence rate, and see under which parameter values Turing instability can occur giving rise to non-uniform stationary solutions.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)